Alert archive / South Carolina / River Flood Warnings in 2015

River Flood Warning 13, NWS Charleston, SC

April 21, 2015Colleton County, Dorchester County, South Carolina

NWS Charleston, SC issued this river flood warning at Apr 21, 2015, 11:31 AM EDT for Colleton County, Dorchester County, South Carolina. It took effect at Apr 22, 2015, 5:00 AM EDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Apr 21, 2015, 11:31 AM EDT (15:31 UTC)
In effect from
Apr 22, 2015, 5:00 AM EDT
Expired
Apr 29, 2015, 5:00 AM EDT
In force
7 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Colleton County, SC, Dorchester County, SC

The river

Written for the forecast point Edisto River near Givhans Ferry (GIVS1). The gauge peaked at 10.33 ft at Apr 25, 2015, 2:00 AM EDT.

actionminormoderate8101204/2104/2204/2304/2404/2504/2604/2704/2804/2904/30
Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WGUS42 KCHS 211531
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 AM EDT TUE APR 21 2015

SCC029-035-221531-
/O.NEW.KCHS.FL.W.0013.150422T0900Z-000000T0000Z/
/GIVS1.1.ER.150422T0900Z.150424T1800Z.000000T0000Z.NO/
1131 AM EDT TUE APR 21 2015

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Edisto River Near Givhans Ferry.
* from late tonight until further notice.
* At 10 AM Tuesday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Wednesday morning and 
  continue to rise to near 10.9 feet by early Friday afternoon. 
  Additional rises are possible thereafter.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

GAC267-279-221531-
/O.NEW.KCHS.FL.W.0014.150422T0000Z-150423T1200Z/
/REDG1.1.ER.150422T0000Z.150422T0000Z.150423T0000Z.NO/
1131 AM EDT TUE APR 21 2015

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Ohoopee River Near Reidsville.
* from this evening to Thursday morning.
* At 11 AM Tuesday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to reach flood stage this 
  evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
12 follow-up statements
112 
WGUS82 KCHS 220146
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
946 PM EDT TUE APR 21 2015

SCC029-035-230146-
/O.EXT.KCHS.FL.W.0013.150422T1200Z-000000T0000Z/
/GIVS1.1.ER.150422T1200Z.150425T0000Z.000000T0000Z.NO/
946 PM EDT TUE APR 21 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 PM Tuesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Wednesday morning and continue 
  to rise to near 10.9 feet by Friday evening.
* At 10.0 feet, water begins to affect the ends of numerous river 
  access roads including Happiness Lane, Canon Road, Cardinal Lane, 
  Huckleberry Hill Lane, and Gator Walk.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-230146-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150427T0600Z.000000T0000Z.NO/
946 PM EDT TUE APR 21 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 8 PM Tuesday the stage was 11.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.0 feet by early
  Monday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$
317 
WGUS82 KCHS 221442
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1042 AM EDT WED APR 22 2015

SCC029-035-231442-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150422T1455Z.150425T0600Z.000000T0000Z.NO/
1042 AM EDT WED APR 22 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 10 AM Wednesday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage late 
  this morning and continue to rise to near 10.7 feet by early 
  Saturday morning.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-231442-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150427T0000Z.000000T0000Z.NO/
1042 AM EDT WED APR 22 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 AM Wednesday the stage was 11.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.9 feet by 
  Sunday evening. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-231442-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-150424T0600Z/
/REDG1.1.ER.150422T1800Z.150422T1800Z.150423T1800Z.NO/
1042 AM EDT WED APR 22 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 10 AM Wednesday the stage was 10.95 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to rise to near flood stage this 
  afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
234 
WGUS82 KCHS 230115
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
915 PM EDT WED APR 22 2015

SCC029-035-240115-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150422T2030Z.150425T0600Z.000000T0000Z.NO/
915 PM EDT WED APR 22 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 8 PM Wednesday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 10.7 feet by early
  Saturday morning. Additional rises may be possible thereafter.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-240115-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150426T1200Z.000000T0000Z.NO/
915 PM EDT WED APR 22 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 8 PM Wednesday the stage was 12.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.9 feet by 
  Sunday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-230145-
/O.CAN.KCHS.FL.W.0014.000000T0000Z-150424T0600Z/
/REDG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
915 PM EDT WED APR 22 2015

The Flood Warning is cancelled for
  The Ohoopee River Near Reidsville.
* At 8 PM Wednesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
716 
WGUS82 KCHS 231410
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 AM EDT THU APR 23 2015

SCC029-035-241410-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150422T2030Z.150425T1200Z.000000T0000Z.NO/
1010 AM EDT THU APR 23 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 AM Thursday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.7 feet by Saturday morning
  then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-241410-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150426T0000Z.000000T0000Z.NO/
1010 AM EDT THU APR 23 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 AM Thursday the stage was 12.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.9 feet by Saturday evening
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$
064 
WGUS82 KCHS 240032
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
832 PM EDT THU APR 23 2015

SCC029-035-250032-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150422T2030Z.150428T0600Z.000000T0000Z.NO/
832 PM EDT THU APR 23 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 7 PM Thursday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.2 feet by early Tuesday 
  morning then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-250032-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150426T1800Z.000000T0000Z.NO/
832 PM EDT THU APR 23 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 7 PM Thursday the stage was 12.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.0 feet by early
  Sunday afternoon. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$
062 
WGUS82 KCHS 241415
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1015 AM EDT FRI APR 24 2015

SCC029-035-251415-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150422T2030Z.150427T1200Z.000000T0000Z.NO/
1015 AM EDT FRI APR 24 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 AM Friday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 11.1 feet by 
  Monday morning. Additional rises may be possible thereafter.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-251415-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150426T1800Z.000000T0000Z.NO/
1015 AM EDT FRI APR 24 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 AM Friday the stage was 12.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.0 feet by early Sunday 
  afternoon then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$
789 
WGUS82 KCHS 250309
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1109 PM EDT FRI APR 24 2015

SCC029-035-260309-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150422T2030Z.150427T1200Z.000000T0000Z.NO/
1109 PM EDT FRI APR 24 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 10 PM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.0 feet by Monday morning 
  then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-260309-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150425T1200Z.000000T0000Z.NO/
1109 PM EDT FRI APR 24 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 10 PM Friday the stage was 12.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.8 feet by Saturday morning
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$
696 
WGUS82 KCHS 251406
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1006 AM EDT SAT APR 25 2015

SCC029-035-261406-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150422T2030Z.150428T0000Z.000000T0000Z.NO/
1006 AM EDT SAT APR 25 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 AM Saturday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.7 feet by Monday evening 
  then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-261406-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150426T1200Z.000000T0000Z.NO/
1006 AM EDT SAT APR 25 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 AM Saturday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.9 feet by Sunday morning 
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-261406-
/O.CON.KCHS.FL.W.0015.150426T1800Z-150430T0600Z/
/REDG1.1.ER.150426T1800Z.150427T1200Z.150429T1800Z.NO/
1006 AM EDT SAT APR 25 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 9 AM Saturday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Sunday afternoon and 
  continue to rise to near 11.2 feet by Monday morning. The river 
  will fall below flood stage by early Wednesday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
405 
WGUS82 KCHS 260040
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
840 PM EDT SAT APR 25 2015

SCC029-035-270040-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-150428T1200Z/
/GIVS1.1.ER.150422T2030Z.150425T1600Z.150428T0000Z.NO/
840 PM EDT SAT APR 25 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 8 PM Saturday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.3 feet by early Sunday 
  morning. The river will then fall below flood stage Monday evening.
* At 10.0 feet, water begins to affect the ends of numerous river 
  access roads including Happiness Lane, Canon Road, Cardinal Lane, 
  Huckleberry Hill Lane, and Gator Walk.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-270040-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150426T1200Z.000000T0000Z.NO/
840 PM EDT SAT APR 25 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 7 PM Saturday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.9 feet by Sunday morning 
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$
838 
WGUS82 KCHS 261409
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1009 AM EDT SUN APR 26 2015

SCC029-035-271409-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-150428T1800Z/
/GIVS1.1.ER.150422T2030Z.150425T1600Z.150428T0600Z.NO/
1009 AM EDT SUN APR 26 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 AM Sunday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Tuesday morning.
* At 10.0 feet, water begins to affect the ends of numerous river 
  access roads including Happiness Lane, Canon Road, Cardinal Lane, 
  Huckleberry Hill Lane, and Gator Walk.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-271409-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150426T1800Z.000000T0000Z.NO/
1009 AM EDT SUN APR 26 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 AM Sunday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.9 feet by this afternoon 
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-271409-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150430T1200Z/
/REDG1.1.ER.150426T0430Z.150428T0600Z.150430T0000Z.NO/
1009 AM EDT SUN APR 26 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 9 AM Sunday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.1 feet by early Tuesday 
  morning. The river will fall below flood stage Wednesday evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
363 
WGUS82 KCHS 270155
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
955 PM EDT SUN APR 26 2015

SCC029-035-271800-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-150427T1800Z/
/GIVS1.1.ER.150422T2030Z.150425T1600Z.150427T0600Z.NO/
955 PM EDT SUN APR 26 2015

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 PM Sunday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Forecast, the river is expected to drop below flood stage early 
  Monday morning.
* At 10.0 feet, water begins to affect the ends of numerous river 
  access roads including Happiness Lane, Canon Road, Cardinal Lane, 
  Huckleberry Hill Lane, and Gator Walk.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

SCC015-043-089-280155-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150427T0600Z.000000T0000Z.NO/
955 PM EDT SUN APR 26 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 PM Sunday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.9 feet by early Monday 
  morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-280154-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150501T1200Z/
/REDG1.1.ER.150426T0430Z.150428T0000Z.150501T0000Z.NO/
955 PM EDT SUN APR 26 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 9 PM Sunday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.1 feet by Monday evening. 
  The river will fall below flood stage Thursday evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
604 
WGUS82 KCHS 271506
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1106 AM EDT MON APR 27 2015

SCC015-043-089-281506-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150427T1800Z.000000T0000Z.NO/
1106 AM EDT MON APR 27 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 10 AM Monday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.9 feet by this afternoon 
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-281506-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150426T0430Z.150428T1200Z.000000T0000Z.NO/
1106 AM EDT MON APR 27 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 10 AM Monday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.6 feet by Tuesday morning 
  then begin a slow fall.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

SCC029-035-271536-
/O.CAN.KCHS.FL.W.0013.000000T0000Z-150427T1800Z/
/GIVS1.1.ER.150422T2030Z.150425T1600Z.150427T0500Z.NO/
1106 AM EDT MON APR 27 2015

The Flood Warning is cancelled for
  The Edisto River Near Givhans Ferry.
* At 10 AM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 1 AM Monday.
* Forecast, the river will continue to fall to 9.5 feet by Tuesday 
  morning.

&&

LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
          3290 8045 3302 8044         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 21, 10:23 AM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 21, 10:23 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 AM EDT TUE APR 21 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN TODAY THROUGH WEDNESDAY. A WEAK COLD FRONT
WILL DROP THROUGH THE AREA THURSDAY NIGHT...THEN STALL TO THE SOUTH.
A STORM SYSTEM WILL AFFECT THE REGION FRIDAY NIGHT THROUGH SATURDAY
NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST SUNDAY INTO
MONDAY. A COLD FRONT MAY AFFECT THE AREA NEXT TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE COLD FRONT IS NOW WELL OFFSHORE...WITH SURFACE HIGH PRESSURE
OVER THE GULF COAST STATES EXPANDING EASTWARD IN ITS WAKE. THE DAY
WILL BE DRY WITH NO MORE THAN SOME PASSING CIRRUS CLOUDS ASSOCIATED
WITH THE UPPER JET. DOWNSLOPE FLOW WILL HELP OFFSET THE WEAK COLD
ADVECTION BEHIND THE DEPARTING COLD FRONT. LOW LEVEL THICKNESS
VALUES FROM 12Z KCHS RAOB SUPPORT HIGHS IN THE UPPER 70S/NEAR 80
WHICH LOOKS REASONABLE. OVERALL...VERY LITTLE CHANGE WAS MADE WITH
THIS UPDATE.

TONIGHT...PERHAPS SOME HIGH CLOUDS WILL INCREASE LATE TONIGHT.
A SETUP FOR DECENT RADIATIONAL COOLING WITH NEAR CALM WINDS AND
DRY AIR IN THE LOWEST LAYERS. A FEW OF OUR NORMALLY COOLER
LOCATIONS SUCH AS ALLENDALE COULD SEE READINGS DIP TO THE UPPER
40S WITH LOWS IN THE LOWER TO MID 50S MANY AREAS WEST OF U.S. 17.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
DRY HIGH PRESSURE WILL SLIDE OFF THE EAST COAST ON WEDNESDAY WHILE A
ZONAL FLOW PERSISTS ALOFT. ASIDE FROM SOME INCREASING LATE DAY
CIRRUS WE EXPECT SUNNY SKIES. LOW-LEVEL FLOW WILL BACK TO A MORE
SOUTHERLY TRAJECTORY LATE IN THE DAY...ALLOWING SURFACE DEWPOINTS TO
RISE INTO THE MID/UPPER 50S. TEMPERATURES WILL TOP OUT IN THE LOWER
80S.

WEDNESDAY NIGHT INTO THURSDAY...SOME INCREASE IN UPPER SHORTWAVE
ENERGY WILL HELP PUSH A BACK DOOR COLD FRONT TOWARD THE AREA. THERE
ARE SOME DIFFERENCES IN MODEL TIMING OF THE FRONTAL PASSAGE. THE GFS
HAS CONTINUED TO BE FASTER AND ALSO WETTER WITH THE FRONT...SHOWING
STRONGER SHORTWAVE ENERGY AND BETTER MOISTURE ADVECTION AHEAD OF IT.
HOWEVER THE GFS REMAINS THE OUTLIER WITH THE REMAINDER OF THE MODEL
SUITE ONLY SHOWING ISOLATED SHOWERS OR TSTMS DROPPING INTO THE AREA
ON THURSDAY...DISSIPATING AS IT MOVES SOUTH. WE THEREFORE ARE ONLY
SHOWING 20 POPS OVER OUR NORTHERN TWO-THIRDS AND DRY FARTHER SOUTH.
SIGNIFICANT CLOUD COVER AND SOME LATE-DAY COLD ADVECTION IN NORTHERN
AREAS WILL GIVE A RANGE IN HIGH TEMPS OF LOW/MID 80S NEAR THE
ALTAMAHA RIVER AND MIDDLE 70S FAR NORTH.

SHORTWAVE RIDGING ON FRIDAY WILL SUPPORT DRY HIGH PRESSURE AT THE
SURFACE...THOUGH MID-LEVEL MOISTURE WILL BE ON THE INCREASE SO CLOUD
COVER WILL INCREASE DURING THE DAY. WEAK COLD ADVECTION AND
INCREASING CLOUDINESS WILL KEEP HIGHS IN THE MID/UPPER 70S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
A POTENT SHORTWAVE WILL MOVE THROUGH THE AREA FRIDAY NIGHT AND
SATURDAY...OFF THE COAST SATURDAY NIGHT. A WARM FRONT WILL DEVELOP
OVER THE AREA AND SLOWLY LIFT NORTH DURING THE DAY SATURDAY. BACKING
LOW-LEVEL FLOW AHEAD OF THE SHORTWAVE WILL SUPPORT OVERRUNNING
PRECIPITATION FRIDAY NIGHT AND SATURDAY MORNING...THEN SOME
CONVECTIVE RAINS POSSIBLE SATURDAY AFTERNOON AND EVENING AS THE
FRONT LIFTS NORTH. THERE IS INCREASING MODEL CONSISTENCY WITH THIS
SCENARIO SO WE BUMPED POPS UP TO 50% ON SATURDAY.

DRY HIGH PRESSURE BUILDS IN FROM THE NORTH SUNDAY INTO MONDAY WITH
TEMPS SLIGHTLY BELOW NORMAL. THERE ARE SOME HINTS THAT ANOTHER
SYSTEM WILL AFFECT THE AREA NEXT TUESDAY BUT DUE TO LARGE MODEL
DIFFERENCES WE MAINTAINED A DRY FORECAST AND PERSISTENCE TEMPS.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS/KSAV THROUGH 12Z WEDNESDAY.

EXTENDED AVIATION OUTLOOK...LOW STRATUS OR FOG POSSIBLE THURSDAY
NIGHT INTO FRIDAY MORNING AS A FRONT DROPS THROUGH. CEILING AND/OR
VISIBILITY RESTRICTIONS POSSIBLE ON SATURDAY WITH SHOWERS AND TSTMS.

&&

.MARINE...
THE PRESSURE GRADIENT IS BEGINNING TO RELAX AS THE COLD FRONT
PUSHES FURTHER EAST AND SURFACE HIGH PRESSURE EXPANDS OVER THE
AREA. WEST/NORTHWEST WINDS 10-15 KT WILL BECOME MORE SOUTHWEST 5-10
KT THIS AFTERNOON WITH SEAS 2-3 FEET ON AVERAGE. SEAS WITHIN 20 NM
WILL SUBSIDE TO 1-2 FT TONIGHT.

FAIRLY QUIET CONDITIONS WILL PERSIST WEDNESDAY THROUGH THE WEEKEND.
SOUTHERLY FLOW STRENGTHENS WEDNESDAY AND WEDNESDAY NIGHT AHEAD OF A
COLD FRONT...THEN TURNS TO THE NNE BRIEFLY LATE THURSDAY NIGHT INTO
FRIDAY BEHIND THE FRONT. INCREASING WESTERLY FLOW ANTICIPATED NEXT
WEEKEND AS A STORM SYSTEM PASSES THROUGH...DURING WHICH ADVISORIES
ARE POSSIBLE.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...ECT
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...
MARINE...JRL
Hazardous weather outlook, Apr 21, 3:57 AM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
357 AM EDT TUE APR 21 2015

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-221100-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
357 AM EDT TUE APR 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

Nearby

River Flood Warnings in South Carolina, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.